Erase after stopping propecia

  1. Registered User
    th888's Avatar
    Join Date
    Mar 2013
    Posts
    1
    Answers
    0

    Erase after stopping propecia


    I've been on propecia for about 8 weeks. The past few days I've got them there painful nipples. I'm susceptible to gyno (already had surgery) so I'm going to stop the propecia and cross my fingers I don't get any lumps.

    My question is would it be a good idea to start taking some Erase Pro tomorrow and get my estrogen levels down and try stave off any potential gyno while I wait for my hormones to get back to pre-propecia levels?

  2. Registered User
    mr.cooper69's Avatar
    Join Date
    Feb 2011
    Posts
    10,458
    Answers
    8


    We can't recommend erase to treat a clinical condition, which given your history, is very much the case. However, I would promptly see your PCP or whoever prescribed you the propecia and voice your concerns. They will probably prescribe some clinical treatment for the issue
    http://pescience.com/
    http://selectprotein.com/
    The above is my own opinion and does not reflect the opinion of PES

Similar Forum Threads

  1. Replies: 29
    Last Post: 06-16-2013, 08:46 PM
  2. Replies: 15
    Last Post: 11-09-2009, 03:00 PM
  3. Fatigue after stopping testosterone cypionate
    By Jason12676 in forum Male Anti-Aging Medicine
    Replies: 15
    Last Post: 08-09-2009, 07:20 PM
  4. Puffy Stiff Hands and Feet After Stopping HGH
    By Parteeman in forum IGF-1/GH
    Replies: 0
    Last Post: 01-16-2006, 05:08 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in